# SDR ABXA070272

- Difficulty date: July 24, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 72,160 hours, 34,876 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26033
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR BEAM WAS CORRODED AROUND FORWARD 3 NUT PLATES.  REMOVED AND REPLACED BEAM IAW B767 SRM 51-40-1.
